Alert archive / Ohio / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 68, NWS Cleveland, OH

May 5, 2025Geauga County, Portage County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 5, 2025, 2:38 PM EDT for Geauga County, Portage County, Ohio. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2025, 2:38 PM EDT (18:38 UTC)
Expired
May 5, 2025, 3:15 PM EDT
In force
37 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Geauga County, OH, Portage County, OH

The radar

The Cleveland radar (KCLE), 47 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 2:43 PM EDTHAIL 13 Nw Hiram, OH
May 5, 3:08 PM EDTHAIL 0.881 E South Russell, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2025-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2025-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1230 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

273 
WUUS51 KCLE 051838
SVRCLE
OHC055-133-051915-
/O.NEW.KCLE.SV.W.0068.250505T1838Z-250505T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
238 PM EDT Mon May 5 2025

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northwestern Portage County in northeastern Ohio...
  Southern Geauga County in northeastern Ohio...

* Until 315 PM EDT.

* At 238 PM EDT, a severe thunderstorm was located near
  Garrettsville, or 13 miles north of Ravenna, moving northwest at 25
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Solon, South Russell, Garrettsville, Burton, Chesterland, Aurora,
  Parkman, Chagrin Falls, Reminderville, Hiram, Bainbridge, and
  Hunting Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4157 8129 4139 8100 4128 8110 4132 8140
      4142 8139 4142 8137 4144 8137 4145 8139
      4157 8139
TIME...MOT...LOC 1838Z 118DEG 23KT 4135 8115 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

03
2 follow-up statements
159 
WWUS51 KCLE 051854
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
254 PM EDT Mon May 5 2025

OHC133-051903-
/O.CAN.KCLE.SV.W.0068.000000T0000Z-250505T1915Z/
Portage OH-
254 PM EDT Mon May 5 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PORTAGE COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4155 8130 4146 8115 4135 8116 4135 8140
      4142 8139 4142 8137 4144 8137 4145 8139
      4157 8139
TIME...MOT...LOC 1853Z 118DEG 23KT 4140 8127 

$$

OHC055-051915-
/O.CON.KCLE.SV.W.0068.000000T0000Z-250505T1915Z/
Geauga OH-
254 PM EDT Mon May 5 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTHWESTERN GEAUGA COUNTY...

At 253 PM EDT, a severe thunderstorm was located near South Russell,
or 13 miles south of Chardon, moving northwest at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Solon, South Russell, Chesterland, Chagrin Falls, Bainbridge, and
Hunting Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4155 8130 4146 8115 4135 8116 4135 8140
      4142 8139 4142 8137 4144 8137 4145 8139
      4157 8139
TIME...MOT...LOC 1853Z 118DEG 23KT 4140 8127 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

03
607 
WWUS51 KCLE 051915
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
315 PM EDT Mon May 5 2025

OHC055-051925-
/O.EXP.KCLE.SV.W.0068.000000T0000Z-250505T1915Z/
Geauga OH-
315 PM EDT Mon May 5 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GEAUGA COUNTY HAS
EXPIRED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cleveland.

LAT...LON 4155 8130 4146 8115 4135 8116 4135 8140
      4142 8139 4142 8137 4144 8137 4145 8139
      4157 8139
TIME...MOT...LOC 1915Z 118DEG 23KT 4146 8143 

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 2:18 PM EDT, 20 minutes earlier.

Area forecast discussion, May 5, 2:18 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
218 PM EDT Mon May 5 2025

.SYNOPSIS...
Low pressure will weaken through Tuesday as it slowly drifts
northeast through region. High pressure will briefly build into the
region Wednesday with a cold front moving across the area Wednesday
night. High pressure will return through the end of the week and
into the weekend.

&&

.NEAR TERM /THROUGH TUESDAY/...
Scattered thunderstorms have started to develop across
Northeast Ohio and Northwest Pennsylvania this afternoon.
Instability is fairly modest with ML CAPE still under 500 J/kg.
Storms have exhibit some rotation aloft and will be monitoring
for intensification this afternoon. Freezing levels are on the
low side today at around 7500 feet so hail is possible along
with wind if we can get some stronger cores to develop. Better
forcing for convection will arrive later this afternoon as
shortwave energy rotates north around the upper low closer to 6
PM. Effective bulk shear values of 35 to locally 45 knots are
expected through this evening.

Previous discussion...
The local area has been upgraded to a Slight Risk for severe
thunderstorms for Northeast Ohio and Northwest Pennsylvania for
later this afternoon and this evening. This seems reasonable as
storms move northwestward around the upper level low. Damaging
winds and large hail remain the primary concern but can not rule
out a brief tornado given the broader shear in the region. In
addition storms will encounter backed low level flow as the
approach the lake. Stronger storms tonight still look focused in
the 4-10 PM time range.

Previous Discussion...
Like a broken record, we are once again discussing this cut-off
low that has been impacting us for what feels like forever. At
least the end is in sight! Anyways, vertically-stacked low
located over IN/KY remains there today before it meanders
northeastwards towards Ohio tonight and Tuesday.

Currently, a dry slot northeast of the upper-level is resulting
in dry air aloft filtering in from the southeast, paired with
very moist low-levels and we have favorable conditions for
stratus/fog areawide. It's been challenging where to discern
where more persistent and widespread dense fog will be. A dense
fog advisory is in effect for a portion of north-central and
central Ohio through 10 AM where observed 1/4 SM visibility has
been most persistent. There is a chance that a portion of this
will need to be expanded to other counties.

Fog should clear up by mid to late morning. Showers and
thunderstorms develop later this afternoon as a lobe of
vorticity rotating around the cut-off low provides forcing for
ascent. Advection of warm, moist air from the southeast should
lead to some instability developing by mid-afternoon, with
around 500-1000 J/kg MUCAPE along and east of I-71. Deep layer
shear of around 40 knots may lead to a few organized clusters of
thunderstorm. A messy storm mode is anticipated, though strong
deep layer shear could lead to a discrete cell or two, and is
somewhat favorable for weak supercell development. All weather
hazards (strong winds, large hail, and a weak, brief tornado) will
be on the table if we are able to get any rotating storms. CAMs
(such as the HRRR and NAM Nest) do show a updraft helicity
tracks, so this will be worth monitoring. The biggest limiting
factor will be extensive cloud cover this morning and into this
afternoon, which may limit the amount of instability. SPC has a
marginal risk to cover this threat, and in general don't
anticipate any changes to this outlook. The one change that I
could see happening is the addition of a 2% tornado outlook (if
CAMs continue to show the potential for more discrete cells with
helicity tracks).

There is some potential for heavy rain to lead to localized
flooding, especially in the eastern half of the forecast area
this afternoon. This is largely due to low potential of training
thunderstorms.

Showers clear out of the eastern half of the forecast area late
tonight, with rain continuing through tonight and tomorrow
morning along and in the vicinity of the I-75 corridor. This
rain should expand eastward across much of the forecast area
Tuesday afternoon as it wraps cyclonically around the
northeastward-moving low.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
The weather pattern will finally begin to change Tuesday night into
Wednesday as the cutoff low that has been floating over the region
for the last several days finally begins to lift northeast. A few
lingering rain showers may hang around for the first several hours
of the short term period, but expect PoPs to shift east through
Wednesday with any rain chances focusing into NE OH/NW PA Wednesday
morning and afternoon. Slight chance PoPs (around 20 percent) will
drop south/southeast into the area late Wednesday night through as
late as Thursday afternoon as an upper trough axis and surface cold
front move south over the region. There's some uncertainty in how
much moisture is available; PoPs may increase if moisture trends
higher. Any showers will exit to the south by no later than Thursday
evening and dry weather is anticipated for Thursday night.

Overnight lows will be in the upper 40s to lower 50s Tuesday
night with mid 60s to lower 70s anticipated for Wednesday. Temps
will likely dip into the upper 40s in most locations Wednesday night
and cold air advection will result in cooler daytime temps in the
50s and lower 60s on Thursday. Thursday night will most likely be
the coolest night of the period with widespread lower 40s expected.
A few spots across the higher terrain of interior NW PA may dip
into the upper 30s Thursday night.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
As of now, dry weather is favored for the majority of the long term
period. However, a few stray showers may periodically scrape
southeastern and southern zones as an upper low takes shape just to
the east of the local area. There's quite a bit of spread in the
placement of this low Friday through the weekend so PoPs will likely
change as confidence in the synoptic pattern increases in the
upcoming days. Highs in the 60s are likely Friday with temps
rebounding into the upper 60s and 70s for the weekend. Friday
night's lows will be similar to Thursday night (low to mid 40s with
upper 30s possible in interior NW PA with warmer temps along the
lakeshore), but expect a warmer lows over the weekend.

&&

.AVIATION /18Z Monday THROUGH Saturday/...
Scattered thunderstorms have started to develop across
Northeast Ohio and Northwest Pennsylvania this afternoon with a
cluster near YNG at 18Z and a few isolated storms in the
vicinity of CLE/CAK initially. Instability is fairly modest
with ML CAPE still under 500 J/kg. Scattered thunderstorms will
continue to move north northwest late this afternoon with a
better organized area of thunderstorms expected between 21Z-02Z
as a shortwave rotates northwest around the upper low over the
Ohio Valley with deeper moisture returning aloft.

Most terminals are VFR this afternoon aside from a patch of low
stratus holding on at CLE which should mix out through 19Z. Will
need to update TAFs through the afternoon to better pinpoint
periods of thunderstorms. Brief heavy rain and IFR conditions
are possible with thunderstorms this afternoon. There is also a
chance of severe weather with isolated wind gusts to 50 knots,
hail to around 1" in diameter.

Precipitation will tend to depart towards 04Z except at TOL/
FDY where rain may linger overnight where moisture wraps all the
way around the back side of the upper low. Elsewhere, lingering
low level moisture will result in stratus and some reduced
visibilities filling in overnight.

Outlook...Periodic showers with isolated thunderstorms and
non-VFR conditions are expected through Tuesday night. MVFR
ceilings may linger into Wednesday before scattering out. Non-
VFR ceilings will also accompany a cold front Wed night into
Thursday morning.

&&

.MARINE...
Winds have diminished and waves have subsided below Small Craft
Advisory criteria so have allowed the Small Craft Advisory to
expire. Main concern for the start of the forecast area is
visibility on the lake. Guidance suggests that low stratus and/or
patchy to areas of dense fog will continue to develop over the
western and central basins of Lake Erie over the next several hours.
There's still some uncertainty in how widespread this dense fog will
be so have held off on a Marine Dense Fog Advisory, but will
continue monitoring lakeshore observations and webcams and may need
to consider an advisory within the next few hours. Any fog should
dissipate by late morning.

Northeast winds 6 to 12 knots are expected today before winds become
southerly late tonight into Tuesday. A period of light and variable
winds is expected Tuesday evening before flow shifts to the
northwest Tuesday night. Northerly winds will likely increase
to around 15 knots in the western basin Wednesday night through
Thursday with northeast winds to 10 to 15 knots expected Thursday
night through Friday. Periodic 4 footers are possible Wednesday
night through Friday, however prevailing winds and waves will likely
remain below Small Craft Advisory criteria for the next several
days.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Saunders
NEAR TERM...10/Saunders
SHORT TERM...15
LONG TERM...15
AVIATION...10
MARINE...15
Hazardous weather outlook, May 5, 4:27 AM EDT, 10 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
427 AM EDT Mon May 5 2025

OHZ009>011-013-019>022-029>032-037-038-047-060830-
Erie-Lorain-Cuyahoga-Geauga-Huron-Medina-Summit-Portage-Richland-
Ashland-Wayne-Stark-Morrow-Holmes-Knox-
427 AM EDT Mon May 5 2025

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

There is a Marginal Risk (level 1 of 5) for severe weather today. A
few storms may produce strong wind gusts, large hail, and locally
heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS.

LEZ061-144>149-164>169-OHZ012-014-023-033-089-PAZ001>003-060830-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lake-Ashtabula Inland-Trumbull-Mahoning-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
427 AM EDT Mon May 5 2025

This Hazardous Weather Outlook is for Lake Erie, northeast Ohio and
northwest Pennsylvania.

.DAY ONE...Today and tonight.

There is a Marginal Risk (level 1 of 5) for severe weather today. A
few storms may produce strong wind gusts and large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS.

OHZ007-008-018-027-028-036-060830-
Ottawa-Sandusky-Seneca-Wyandot-Crawford-Marion-
427 AM EDT Mon May 5 2025

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142-143-162-163-OHZ003-006-017-060830-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-Lucas-Wood-Hancock-
427 AM EDT Mon May 5 2025

This Hazardous Weather Outlook is for Lake Erie and northwest Ohio.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 5, 1:50 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Cleveland OH
150 PM EDT Mon May 5 2025

OHZ010-011-020-051815-
Medina OH-Lorain OH-Cuyahoga OH-
150 PM EDT Mon May 5 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CUYAHOGA...
NORTHEASTERN MEDINA AND NORTHERN LORAIN COUNTIES THROUGH 215 PM
EDT...

At 149 PM EDT, Doppler radar was tracking a strong thunderstorm near
Strongsville, or 10 miles north of Medina, moving northwest at 20
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cleveland, Lorain, Elyria, Medina, Parma, Strongsville, Brunswick,
Westlake, North Royalton, North Ridgeville, Avon Lake, Amherst,
Grafton, North Olmsted, Avon, Parma Heights, Rocky River, Brook Park,
Berea, and Fairview Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4149 8193 4148 8189 4149 8185 4125 8171
      4112 8197 4143 8229 4144 8223 4147 8218
      4152 8199
TIME...MOT...LOC 1749Z 144DEG 15KT 4129 8190

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Jaszka
Special weather statement, May 5, 2:17 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Cleveland OH
217 PM EDT Mon May 5 2025

OHZ013-022-023-051900-
Geauga OH-Portage OH-Trumbull OH-
217 PM EDT Mon May 5 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL TRUMBULL...NORTHERN
PORTAGE AND SOUTHERN GEAUGA COUNTIES THROUGH 300 PM EDT...

At 217 PM EDT, Doppler radar was tracking a strong thunderstorm near
Garrettsville, or 9 miles northwest of Warren, moving northwest at 20
mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
South Russell, Middlefield, Garrettsville, Burton, Mantua, West
Farmington, Aurora, Parkman, Windham, Hiram, and Turnpike
Interchange.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4133 8086 4121 8093 4130 8138 4155 8125
TIME...MOT...LOC 1817Z 120DEG 19KT 4130 8098

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

03

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 11:35 PM EDTAreal Flood AdvisoryCLEAshtabula, Trumbull109 min
May 5, 12:09 AM EDTDense Fog AdvisoryCLEAshland, Crawford, Cuyahoga, Erie, Geauga, Holmes and 15 more10 hr
May 5, 9:33 AM EDTMarine Dense Fog AdvisoryCLE2 hr
May 5, 1:50 PM EDTSpecial Weather StatementCLELorain25 min
May 5, 2:17 PM EDTSpecial Weather StatementCLEGeauga43 min
May 5, 2:44 PM EDTSpecial Weather StatementCLEAshtabula46 min
May 5, 3:06 PM EDTSpecial Weather StatementCLECuyahoga39 min
May 5, 3:24 PM EDTSpecial Weather StatementCLEAshtabula36 min
May 5, 3:44 PM EDTSpecial Marine WarningCLE58 min
May 5, 4:11 PM EDTSpecial Weather StatementCLEMorrow34 min
May 5, 4:16 PM EDTSevere Thunderstorm WarningCLEMarion, Morrow44 min
May 5, 4:46 PM EDTAreal Flood AdvisoryCLEAshland, Richland3 hr
May 5, 4:49 PM EDTSpecial Weather StatementCLERichland41 min
May 5, 4:55 PM EDTSpecial Weather StatementCLEMahoning35 min
May 5, 5:03 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Trumbull42 min
May 5, 5:17 PM EDTSevere Thunderstorm WarningCLEKnox, Morrow43 min
May 5, 5:54 PM EDTSpecial Weather StatementCLEHolmes, Knox51 min
May 5, 6:05 PM EDTAreal Flood AdvisoryCLEKnox, Morrow3 hr
May 5, 6:11 PM EDTSpecial Weather StatementCLEHolmes34 min
May 5, 6:14 PM EDTSevere Thunderstorm WarningCLEHolmes46 min
May 5, 6:29 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Holmes, Knox, Morrow, Richland and 1 more46 min
May 5, 6:40 PM EDTSevere Thunderstorm WarningCLEHolmes, Stark, Wayne50 min
May 5, 7:05 PM EDTTornado WarningCLEMedina, Wayne25 min
May 5, 7:11 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Lorain, Medina, Richland, Wayne49 min
May 5, 7:16 PM EDTTornado WarningCLEAshland, Lorain, Medina28 min
May 5, 7:18 PM EDTTornado WarningCLEWayne9 min
May 5, 7:22 PM EDTSevere Thunderstorm WarningCLEMedina, Stark, Summit, Wayne38 min
May 5, 7:24 PM EDTTornado WarningCLEMedina21 min
May 5, 7:42 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky, Seneca48 min
May 5, 7:43 PM EDTSevere Thunderstorm WarningCLECuyahoga, Erie, Huron, Lorain, Medina, Summit62 min
May 5, 7:52 PM EDTAreal Flood AdvisoryCLEAshland, Crawford, Huron, Lorain, Medina, Richland and 1 more3 hr
May 5, 7:56 PM EDTSpecial Marine WarningCLE2 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.